# SDR 2003FA0001060

- Difficulty date: September 5, 2003
- Submitted: October 16, 2003
- Operation: General aviation
- Aircraft: N80166
- Make and model: Piper PA-28-161
- Aircraft serial: 288216081
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65319002
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,620 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRUT CRACKED AT LOWER SISSOR ATTACH POINT.  REPLACED WITH NEW FORGED PART 65489002 ASSY.
